Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("90B22")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 94

  • Page / 4

Export

Selection :

  • and

On the M/G/1 retrial queue subjected to breakdownsDJELLAB, Natalia V.RAIRO. Recherche opérationnelle. 2002, Vol 36, Num 4, pp 299-310, issn 0399-0559, 12 p.Article

A tandem queue with a gate mechanismPALMOWSKI, Zbigniew; SCHLEGEL, Sabine; BOXMA, Onno et al.Queueing systems. 2003, Vol 43, Num 4, pp 349-364, issn 0257-0130, 16 p.Article

On an M/G/1 quorum queueing system under T-policyTADJ, L.The Journal of the Operational Research Society. 2003, Vol 54, Num 5, pp 466-471, issn 0160-5682, 6 p.Article

Control policy of a hysteretic queueing systemTADJ, Lotfi; KE, Jau-Chuan.Mathematical methods of operations research (Heidelberg). 2003, Vol 57, Num 3, pp 367-376, issn 1432-2994, 10 p.Article

Optimal buffer size and dynamic rate control for a queueing system with impatient customers in heavy trafficGHOSH, Arka P; WEERASINGHE, Ananda P.Stochastic processes and their applications. 2010, Vol 120, Num 11, pp 2103-2141, issn 0304-4149, 39 p.Article

STOCHASTIC BOUNDS FOR TWO-LAYER LOSS SYSTEMSJONCKHEERE, M; LESKELÄ, L.Stochastic models. 2008, Vol 24, Num 4, pp 583-603, issn 1532-6349, 21 p.Article

Stochastic bounds for two-layer loss systemsJONCKHEERE, M; LESKELÄ, L.Report - Probability, networks and algorithms. 2007, Num 8, pp 1-19, issn 1386-3711, 19 p.Article

Sojoum time asymptotics in Processor Sharing queues with varying service rateEGOROVA, Regina; MANDJES, Michel; ZWART, Bert et al.Report - Probability, networks and algorithms. 2006, Num 11, pp 1-22, issn 1386-3711, 22 p.Article

SOME ASPECTS OF BALKING AND RENEGING IN FINITE BUFFER QUEUESCHOUDHURY, Amit; MEDHI, Pallabi.RAIRO. Recherche opérationnelle. 2011, Vol 45, Num 3, pp 223-240, issn 0399-0559, 18 p.Article

MACHINE REPAIR PROBLEM IN PRODUCTION SYSTEMS WITH SPARES AND SERVER VACATIONSKE, Jau-Chuan; LEE, Ssu-Lang; LIOU, Cheng-Hwai et al.RAIRO. Recherche opérationnelle. 2009, Vol 43, Num 1, pp 35-54, issn 0399-0559, 20 p.Article

MULTI-SERVER QUEUES WITH INTERMEDIATE BUFFER AND DELAYED INFORMATION ON SERVICE COMPLETIONSKITSIO, V; YECHIALI, U.Stochastic models. 2008, Vol 24, Num 2, pp 212-245, issn 1532-6349, 34 p.Article

Convergent numerical scheme for singular stochastic control with state constraints in a portfolio selection problemBUDHIRAJA, Amarjit; ROSS, Kevin.SIAM journal on control and optimization. 2007, Vol 45, Num 6, pp 2169-2206, issn 0363-0129, 38 p.Article

Tail behavior of conditional sojourn times in processor-sharing queuesEGOROVA, Regina; ZWART, Bert.Report - Probability, networks and algorithms. 2006, Num 7, pp 1-20, issn 1386-3711, 20 p.Article

A spectral method for a nonpreemptive priority BMAP/G/1 queueNISHIMURA, Shoichi.Stochastic models. 2005, Vol 21, Num 2-3, pp 579-597, issn 1532-6349, 19 p.Conference Paper

A Note on Skewness in Regenerative SimulationASMUSSEN, SØren; RYDEN, Tobias.Communications in statistics. Simulation and computation. 2011, Vol 40, Num 1-2, pp 45-57, issn 0361-0918, 13 p.Article

Convergence of a queueing system in heavy traffic with general patience-time distributionsLEE, Chihoon; WEERASINGHE, Ananda.Stochastic processes and their applications. 2011, Vol 121, Num 11, pp 2507-2552, issn 0304-4149, 46 p.Article

HEAVY-TRAFFIC LIMITS FOR NEARLY DETERMINISTIC QUEUESSIGMAN, Karl; WHITT, Ward.Journal of applied probability. 2011, Vol 48, Num 3, pp 657-678, issn 0021-9002, 22 p.Article

Analysis of Departure Process in Batch Arrival Queue with Multiple Vacations and Exhaustive ServiceKEMPA, Wojciech M.Communications in statistics. Theory and methods. 2011, Vol 40, Num 16-18, pp 2856-2865, issn 0361-0926, 10 p.Conference Paper

A QUEUEING MODEL WITH START-UP/CLOSE-DOWN TIMES AND RETRIAL CUSTOMERSDIMITRIOU, Ioannis; LANGARIS, Christos.Stochastic models. 2009, Vol 25, Num 2, pp 248-269, issn 1532-6349, 22 p.Article

On the Cycle Maximum of Mountains, Dams and QueuesBOXMA, Onno J; PERRY, David.Communications in statistics. Theory and methods. 2009, Vol 38, Num 16-17, pp 2706-2720, issn 0361-0926, 15 p.Article

A METHOD FOR APPROXIMATING THE VARIANCE OF THE SOJOURN TIMES IN STAR-SHAPED QUEUEING NETWORKSVAN DER MEI, R. D; DE WILDE, A. R; BHULAI, S et al.Stochastic models. 2008, Vol 24, Num 3, pp 487-501, issn 1532-6349, 15 p.Article

THE UNRELIABLE M/M/1 RETRIAL QUEUE IN A RANDOM ENVIRONMENTCORDEIRO, James D; KHAROUFEH, Jeffrey P.Stochastic models. 2012, Vol 28, Num 1, pp 29-48, issn 1532-6349, 20 p.Article

ASPECTS OF IMPATIENCE IN A FINITE BUFFER QUEUEPALLABI, Medhi; CHOUDHURY, Amit.RAIRO. Recherche opérationnelle. 2012, Vol 46, Num 3, pp 189-209, issn 0399-0559, 21 p.Article

Analysis of an M/{Dn}/1 retrial queueXIAOYONG WU; XIAOWU KE.Journal of computational and applied mathematics. 2007, Vol 200, Num 2, pp 528-536, issn 0377-0427, 9 p.Article

On queueing with customer impatience until the end of serviceMOVAGHAR, A.Stochastic models. 2006, Vol 22, Num 1, pp 149-173, issn 1532-6349, 25 p.Article

  • Page / 4